# SDR P5CA9701522

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B15085U1092
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION BODY FAIRING SUPPORT RIB BS 1480 LBL 60 TO RBL 60.  REPLACED SUPPORT PER BOEING SRM 51-10-01.
